MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Codes Failure to Power Up (1476); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a procedure, while the patient was under general anesthesia, after powering on and warming up, the console suddenly shutdown due to power loss and could not be restarted.The procedure was postponed due to this event.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was field services at the user's facility.It was attempted to start up the console, but it failed.The power cord was firmly reseated.Then the console was tested and it was confirmed that the console was now functioning normally.The reported event was confirmed as after reseating the power cord, the console was within specification and functioning as intended.Service history review was completed and indicates that the installation and functional verification of the console was performed 21feb2008, the console was last service on 03mar2026.The console remained fully functional, with no issues reported until the last service and/or event date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of surgical procedure delayed (prolonged procedure) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information an investigation conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24767745
Report Number2124215-2026-18085
Device Sequence Number10064088
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)071226
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured12/26/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age46 YR
Patient SexMale